Journal article icon

Journal article

NECKLACE SOLID-ON-SOLID MODELS OF INTERFACES AND SURFACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/3/020

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
19
Issue:
3
Pages:
385-393
Publication date:
1986-02-21
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Source identifiers:
3674
Pubs id:
pubs:3674
UUID:
uuid:e714e3bb-4695-4d41-b51c-d3be0006d856
Local pid:
pubs:3674
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP